# SDR A6WA201543277

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE SKIN AT NLG AFT DOOR CUT OUT, AFT RT RADIUS IS CRACKED.  REPAIRED DAMAGED FUSELAGE SKIN CRACK AT NLG CUT OUT, AFT RADIUS RT SIDE IAW REO 601R-53-11-048 REV D.
